# SDR AALA202209205082

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A300*
- Aircraft serial: 6337
- Aircraft time: 25,493 hours, 10,104 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320193
- Part serial: 100243
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 370 hours, 178 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS L1 WINDSHIELD HAS WELL OVER ONEDOZEN BUBBLES OF DELAMINATION DIRECTLY IN THE PRIMARY VIEWING AREA (AT CENTER) SAFTEY HAZARD. MAINTENANCE REPLACED WINDHIELD PER TASK CARD 26L21056001.
